MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BOSTON SCIENTIFIC BIOPSY FORCEPS; FORCEPS, BIOPSY, NON-ELECTRIC

BOSTON SCIENTIFIC CORPORATION BOSTON SCIENTIFIC BIOPSY FORCEPS; FORCEPS, BIOPSY, NON-ELECTRIC
Model Number 08714729745549
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/24/2020
Type of Reportable Event Serious Injury
Event or Problem Description
During egd procedure the needle tip of the forcep broke off in pt's esophagus.No apparent injury at time of procedure.Fda safety report id# (b)(4).

Brand Name
BOSTON SCIENTIFIC BIOPSY FORCEPS
Common Device Name
FORCEPS, BIOPSY, NON-ELECTRIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
MDR Report Key10975640
Report NumberMW5098258
Device Sequence Number752796
Product Code FCL
UDI-Device Identifier08714729745549
UDI-Public01087147297455491723092510260813
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2023
Device Model Number08714729745549
Device Catalogue Number90402821-04
Device Lot Number26081385
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR